# SDR FDEA202210112549

- Difficulty date: October 11, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R3 DOOR #7 STOP BEAM FOUND CRACK. CABIN AT R3 DOOR CRACKED #7 BEAM REMOVED AND REPLACED AS PER SRM 51-31-01-0G.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  ORIG SUB DATE:  10/11/2022
